# SDR EE4Y202260715774

- Difficulty date: June 7, 2022
- Submitted: June 7, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Make and model: Emb EMB110*
- Aircraft serial: 19000196
- Aircraft time: 25,475 hours, 23,138 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tail Cone
- Part number: UNK
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL CONE RIGHT SIDE LOWER AREA WITH CORROSION, LOCATED BETWEEN TAIL CONE AND AIRCRAFT STRUCTURE. NOTE: THE TAIL CONE WAS REPAIRED AS PER ETD2022-190-016685 REV. B GUIDELINES AS STATED IN COOPESA ENGINEERING ORDER COO-EO-2022-15691 INSTUCTIONS (FOR ADDITIONAL DETAILS SEE COOPESA JOB A1M158, ITEM 3-4
